Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Butorov

Weird red bumps on the upper arms

Hey guys! I recently started noticing reddish pimple-like bumps on my arms. I had it once before, but it went away either after accutane or minocycline, cant remember exactly. I took the second course of tane not too long ago and a few months after finishing I developped these red marks on my arms. I really doubt it is Keratosis Pilaris, because I never had it before and the breakout happened very fast. Its more like a rush or an allergic reaction. Could it be from taking a weight gainer protein powder or any other food? What do you guys think? Thanks!

Share this post


Link to post
Share on other sites
Hey guys! I recently started noticing reddish pimple-like bumps on my arms. I had it once before, but it went away either after accutane or minocycline, cant remember exactly. I took the second course of tane not too long ago and a few months after finishing I developped these red marks on my arms. I really doubt it is Keratosis Pilaris, because I never had it before and the breakout happened very fast. Its more like a rush or an allergic reaction. Could it be from taking a weight gainer protein powder or any other food? What do you guys think? Thanks!

Share this post


Link to post
Share on other sites

Hi,

I have the exact same thing Doc says she is sure it is Accutane related but not sure what it is. She gave me some Eumovate and now the itching has stopped and the redness and swelling has gone down.

See your doctor or derm.

Share this post


Link to post
Share on other sites

Hey! I tried the cream and it did notihng. Here is a picture of what it looks like. Please let me know what you guys think. This shit is really annoying...

post-21876-1183911925_thumb.jpg

post-21876-1183911925_thumb.jpg

Share this post


Link to post
Share on other sites

is it little bumps round the hair follicles? I have what apparently is called rosacea down my arms. I am on accutane and its gone all dry and horrible looking and it seems to be more red when i am hot

Share this post


Link to post
Share on other sites
it looks like kp.

Really? Could it be caused by accutane? Should I try mino?

Share this post


Link to post
Share on other sites

I used to have bumps like that for years on my arms and I knew it was upper arm acne since I had acne almost everywhere on my body also! I started accutane 46 days ago and I am very happy since over 1 month I don't get bumps anymore on my upper arms it went all away after like 7 days on accutane. Acne on arms really exists and it might not be KP.

I was on minocycline for 11 months also and minocycline made my acne worst on my arms but accutane cleared everything so I doubt it's accutane your problem with this. It might clear on accutane or after. Good luck.

Share this post


Link to post
Share on other sites

It looks exactly like malassezia folliculitis. It's a rash that comes esp. in the hot weather. It looks like acne and itches sometimes, but it's more of a bacterial rash. You can get rid of it with cortisone ointment and topical antibiotic. When I had it I got a prescription cortisone ointment (that should NEVER be used on the face) for short-term use as well as some roll-on Cleocin-T. It took care of it in two days.

Share this post


Link to post
Share on other sites
It looks exactly like malassezia folliculitis. It's a rash that comes esp. in the hot weather. It looks like acne and itches sometimes, but it's more of a bacterial rash. You can get rid of it with cortisone ointment and topical antibiotic. When I had it I got a prescription cortisone ointment (that should NEVER be used on the face) for short-term use as well as some roll-on Cleocin-T. It took care of it in two days.

Share this post


Link to post
Share on other sites

I don't think hydrocortisone from the drugstore will do it. I had a corticosteroid (sorry I wasn't more specific), it's like a super-cortisone. They are really powerful and can only be used below the neck, I say that b/c I was tempted to use it on my acne and it can make it a lot worse in the long run. They're designed for short-term use only, one or two weeks and are anti-inflammatory. It seemed to work so well because of the antibiotic, something about the combination therapy knocked it right out. Make an appt. with your derm-- tell them you have a rash and you'd like to be seen right away if possible. I always call early in the morning to see if they have any cancellations and can take me that day.

It's this damn heat, I swear...

Share this post


Link to post
Share on other sites
I don't think hydrocortisone from the drugstore will do it. I had a corticosteroid (sorry I wasn't more specific), it's like a super-cortisone. They are really powerful and can only be used below the neck, I say that b/c I was tempted to use it on my acne and it can make it a lot worse in the long run. They're designed for short-term use only, one or two weeks and are anti-inflammatory. It seemed to work so well because of the antibiotic, something about the combination therapy knocked it right out. Make an appt. with your derm-- tell them you have a rash and you'd like to be seen right away if possible. I always call early in the morning to see if they have any cancellations and can take me that day.

It's this damn heat, I swear...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×